# SDR SWAA2024052980603

- Difficulty date: April 29, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 58,718 hours, 35,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INNER CHORD LOCATED BETWEEN BS312 TO BS328 RBL60 AND WL208 AT FWD GALLEY AREA.    REPLACED INNER CHORD INNER CHORD LOC. BTW BS 259.5 - 360; ANGLE & STRAP LOC. ON INNER CHORD IAW SRM 51-10-02 ITEM 9,  SRM 51-40-02 & DWG 141A8310 SHEET 25 REV,  DWG 141A8310 SHEET 23 REV.
